# SDR IPXA2021021965856

- Difficulty date: January 7, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 22,125 hours, 13,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53610263202
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG LT EXTERNAL FORWARD SKIN HAD 2 DENTS FORWARD OF FR1 DENT MEASURES 4.9 WIDE BY 8.5 LONG BY .385 DEEP THE 2ND DENT MEASURES 4.3 LONG BY 3.8 WIDE BY .070 DEEP.  BOTH DENTS WERE DEEMED OUT OF LIMITS AND NEEDED A PERMANENT REPAIR.  REPAIRED LT FORWARD EXTERNAL SKIN IAW EA NR 300-5311-27-A2535 STEPS 1 THROUGH 20.  REPAIR IS CONSIDERED TEMPORARY AND ACCEPTABLE BUT NEEDS TO EB REPLACED A T 3300 FC.
